Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Decidability of the existential theory of the set of natural numbers with order, divisibility, power functions, power predicates, and constants


Author: Véronique Terrier
Journal: Proc. Amer. Math. Soc. 114 (1992), 809-816
MSC: Primary 03B25; Secondary 03F30
MathSciNet review: 1072092
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an algorithm to test if a system of conditions of the types $ \mu < \eta ,\mu /\eta ,\mu = {\eta ^a},{P_a}(\mu ),\neg (\mu < \eta ),\neg (\mu /\eta ),\neg (\mu = {\eta ^a})$, and $ \neg ({P_a}(\mu ))$ has a solution in natural numbers. ($ a \in N$, and $ {P_a}$ denotes the set $ \{ {n^a}:n \in N\} $.)


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03B25, 03F30

Retrieve articles in all journals with MSC: 03B25, 03F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1072092-6
PII: S 0002-9939(1992)1072092-6
Keywords: Decision problems in arithmetic, decidability
Article copyright: © Copyright 1992 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia